# SDR QXEA0201233

- Difficulty date: May 29, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 1,450 hours, 1,198 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO BAY CHIMNEY ASSEMBLY AT TOP OF DOOR OPENING HAS SCREEN DAMAGE.  MESH IS PULLED AWAY ON OUTBOARD SIDE.  REMOVED AND REPLACED FORWARD CARGO BAY CHIMNEY ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
